Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A Weiner-like condition for quasilinear parabolic equations


Author: Daniel Deignan
Journal: Bull. Amer. Math. Soc. 82 (1976), 309-310
MSC (1970): Primary 35K20, 35K55, 35D10; Secondary 31B15, 31B35
MathSciNet review: 0410098
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. G. Aronson and James Serrin, Local behavior of solutions of quasilinear parabolic equations, Arch. Rational Mech. Anal. 25 (1967), 81–122. MR 0244638
  • 2. Daniel J. Deignan, Boundary regularity of weak solutions to a quasilinear parabolic equation, Doctoral Dissertation, Indiana University, 1974.
  • 3. Ronald Gariepy and William P. Ziemer, Behavior at the boundary of solutions of quasilinear elliptic equations, Arch. Rational Mech. Anal. 56 (1974/75), 372–384. MR 0355332
  • 4. O. A. Ladyženskaja, V. A. Solonnikov, and N. N. Ural′ceva, Linear and quasilinear equations of parabolic type, Translated from the Russian by S. Smith. Translations of Mathematical Monographs, Vol. 23, American Mathematical Society, Providence, R.I., 1968 (Russian). MR 0241822
  • 5. Norman G. Meyers, A theory of capacities for potentials of functions in Lebesgue classes., Math. Scand. 26 (1970), 255–292 (1971). MR 0277741
  • 6. Jürgen Moser, A Harnack inequality for parabolic differential equations, Comm. Pure Appl. Math. 17 (1964), 101–134. MR 0159139
  • 7. Neil S. Trudinger, Pointwise estimates and quasilinear parabolic equations, Comm. Pure Appl. Math. 21 (1968), 205–226. MR 0226168

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35K20, 35K55, 35D10, 31B15, 31B35

Retrieve articles in all journals with MSC (1970): 35K20, 35K55, 35D10, 31B15, 31B35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14034-7